Back to Search
Start Over
Maximum principles for parabolic systems coupled in both first-order and zero-order terms
- Source :
- International Journal of Mathematics and Mathematical Sciences, Vol 17, Iss 4, Pp 813-816 (1994)
- Publication Year :
- 1994
- Publisher :
- Hindawi Limited, 1994.
-
Abstract
- Some generalized maximum principles are established for linear second-order parabolic systems in which both first-order and zero-order terms are coupled.
Details
- ISSN :
- 16870425 and 01611712
- Volume :
- 17
- Database :
- OpenAIRE
- Journal :
- International Journal of Mathematics and Mathematical Sciences
- Accession number :
- edsair.doi.dedup.....713de0612dbd9d866f02202f23e4a2ac
- Full Text :
- https://doi.org/10.1155/s0161171294001134